# SDR SIMA20141227001

- Difficulty date: December 27, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 28,798 hours, 24,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COMES ON IN ARM POSITION.  POWERED DOWN ACFT POWER & BACK UP IAW 20-40-01.  EMER LIGHTS OPERATIONS CHECKED GOOD.
